Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SAPERSTONE SH")

Results 1 to 4 of 4

  • Page / 1

Export

Selection :

  • and

ON THE ATTAINABLE SET OF CONDITIONAL PROBABILITY MEASURES IN STOCHASTIC CONTROL PROBLEMS.SAPERSTONE SH.1976; INTERNATION. J. SYST. SCI.; G.B.; DA. 1976; VOL. 7; NO 2; PP. 131-135; BIBL. 4 REF.Article

GLOBAL CONTROLLABILITY OF LINEAR SYSTEMS WITH POSITIVE CONTROLS.SAPERSTONE SH.1973; S.I.A.M. J. CONTROL; U.S.A.; DA. 1973; VOL. 11; NO 3; PP. 417-423; BIBL. 5 REF.Article

SEMIDYNAMICAL SYSTEMS IN INFINITE DIMENSIONAL SPACESSAPERSTONE SH.1981; APPL. MATH. SCI.; ISSN 0066-5452; DEU; DA. 1981; VOL. 37; PP. 1-474; BIBL. 18 P.Serial Issue

CONTINUITY OF THE LIMIT SET MAPS IN SEMIDYNAMICAL SYSTEMS.SAPERSTONE SH; NISHIHAMA M.1977; J. DIFFER. EQUATIONS; U.S.A.; DA. 1977; VOL. 23; NO 2; PP. 183-199; BIBL. 5 REF.Article

  • Page / 1